I had a similar thing happen to me after my H1N1 shot, took about 3 days before I got symptoms. Thought I was having a heart attack. Same racing feeling, high pulse rate, felt like I was constantly hooked to electrodes.
Ran several tests, MRI of my head, CTscan, checked my thyroid, adreanal glands, etc. Never found anything. They concluded I was just having "Anxiety" because my wife was pregenant, to which, actually, I was not at all stressed over.
It took about 6 months before I felt normal, but I never took and Meds for it.
I just got a flu shot last week...01/2013... the first one since that episode and guess what... I feel the same symptoms now after about a week... This validates that there is something going on and is associated with the Shot. However, not one of my doctors will comment or even entertain the notion that this is a cause... I will never get a shot again....
Best of luck, The symptoms for me the first time out lasted 6 monhs or so.. not sure how this round will last.
I'm so happy I found this discussion. The same exact thing happened to be in October of 2012. I got a preservative free single dose Afluria flu shot from my local pharmacy. I got a flu shot every year for 10 years and never had a problem except for a sore arm. Twenty minutes after this shot, I felt like I was having an allergic reaction. My heart was racing, I was dizzy, severe anxiety, my throat felt tight, and I was alternating between very hot and very cold. I went to an urgent care center and they said I was fine. There was no swelling of the tongue or mouth, but still advised me to take Benadryl. My stomach fell apart with very bad acid reflux and that lasted for several months. I've always had anxiety, but this time it was severe and different. I explain it as though I had been shot up with steroids or speed. I was having anxiety attacks in my bed and during sleep, and that never happened before. I was waking up from sleep feeling extremely ramped up, and very unsafe. My heart rate was shooting up over 120 beats per minute at rest, and I normally had a slow heart beat. I went to the doctor many times and all the tests came back normal. Some doctors didn't believe me, some said I might have had a mild anaphylactic response to the shot. One told me I was a nervous person and need to be on some type of medicine, but it was not the shot. I wanted to punch him.
No one could explain why it lasted for almost 6 months. From the moment that needle went in my arm, I felt my body react violently. I had taken Klonopin as needed in the past for anxiety, but after the shot I had to take it 3 to 4 times a day just to survive the day and sleep at night. My skin crawled, my leg muscles felt weak. Doctor checked me for GBS, but said I didn't have it. I was sooo dizzy and that came and went for a couple months. I would wake up in the middle of the night, and when I tried to walk to the bathroom, I would walk into the wall like I was drunk. I had to lie down during the day and couldn't watch TV or do anything because of the dizziness and anxiety. I cried a lot because I didn't know what was wrong with me. Also had breathing problems where I started yawning all the time. A pulmonologist said I had somehow screwed up my breathing center in my brain because my lungs were fine.
The anxiety was brutal and in all my years of having an anxiety disorder, I never felt anything like this. It was 100% caused by the flu shot, and I will never get one again even though I was a huge proponent of getting the shot in the past. I'm feeling better now. It's 9 months later and the anxiety is almost back to pre shot levels. I sill need medication though, and I wasn't taking any for over two years before this. My last dizzy spell was a few weeks ago. They are few and far between, and my stomach 100% healed about a month ago. I thank probiotics for that.
One other weird thing that happened was that I developed and allergy to my cat during this and I was never allergic to her before. Allergists said it may only get worse, but as I've recovered, it's gotten better. I believe the flu shot for some reason affected my immune system. I think I had some type of autoimmune response where it attacked me instead. I also think there were neurological problems like the breathing and dizziness, and a release of adrenaline. I can't find one doctor to substantiate any of this. It really angers me. These vaccines aren't safe.
Back at the end of May I got a Hep A vaccine. A few hours later I developed severe anxiety. I have never suffered with this before so it really caught me off guard. The first doctor I saw told me there was no way in the world the vaccine was to blame. I totally disagree! Before getting the shot my life couldn't have been going any better. The medical community has got to admit that they don't always know what is going on. I'm three months in to this nightmare and am still praying for relief. I'm encouraged by everyone's similar experiences. Hope there is an end soon.
I'm going through the very same thing. I got the flu shot about a week and a half ago. Starting about 10 days ago, I awoke in the night with a racing heart and my whole body was shaking in a panic for no reason. I had never felt like this before in my entire life, and I'm a 28 year old male with a happy life. It's like I'm living in a nightmare.
I guess I'm in for a long ride (sounds about 6 months) but I will never the flu shot ever again as long as I live.
Alright guys, I figured this one out, from the below link:
As pointed out by L Tomljenjovic and CA Shaw:
“Aluminum is an experimentally demonstrated neurotoxin and the most commonly used vaccine adjuvant. Despite almost 90 years of widespread use of aluminum adjuvants, medical science’s medical understanding of their mechanisms of action is still remarkably poor. There is also a concerning scarcity of data on toxicology and pharmacokinetics of these compounds. In spite of this, the notion that aluminum in vaccines is safe appears to be widely accepted.” 
Experimental research, in contrast, clearly shows that aluminum in adjuvant form…carries a risk for autoimmunity, long-term brain inflammation and subsequent neurological complications and may thus have profound and widespread adverse health complications. 
You can read more extensively here: http://www.vaccinationcouncil.org/2011/06/01/vaccines-and-brain-inflammation/
As you can read, we are highly sensitive to the adjuvants. Make sure you take a curcumin supplement with black pepper, and lots and lots of green tea to quell the inflammation.
Hope this helps. Good luck.
Another great article:
It is mostly due to brain inflammation.